May We Dance Upon Their Graves

Incest Survivors, Spirituality and Ceremonies of Justice – the story of a woman living a rich, fulfilling life while waiting to dance on her sociopath father's grave.

The painless vulva miracle

HappySleepyFlickr2536098761_d2a5f0dab3

Photocredit: Happy Sleepy from Flickr

What a miracle this steroid cream is! I put it on and within an hour, I feel something I’ve never felt before. The pain, of burning and heat is replaced by a delicate feeling of wholeness, gentle presence and delicate fine-edged sensation. The feeling of gentle spray from my hand-helf shower head as I clean my vulva was takes my breath away, intimate and light and full-textured, in a way I haven’t ever felt, perhaps ever. It’s hard to describe without resorting to language that may seem hokey.  My vulva feels like it comes from an angel’s body, irridescent and soft and a sacred gift, so strong and yet so delicately sensory. Is this what other women’s vulvae feel like to you? You all are so blessed.

This is what it feels like to have a healthy, whole vulva, and it brings me to tears. I am so grateful and I want it so fiercely. I feel so much more, and I can have sex that is both gloriously sensory-rich and which I can have without paying for it afterwards in a currency of pain. I desperately hope that when this month of daily use is over, the inflammation is down so much that once or twice a week will keep me in this state. As it sits now, I have 6-10 hours of relief, and the pain and inflammation bounce back thereafter. My pink vulva goes back to a hot inflamed red. I may try using the cream at bedtime to see if that keeps it active for longer. This cream can’t be used daily for more than a month.

Once complication so far is that I have had what feels like a urinary tract infection since two days after starting the cream. I have had these in the past, and normally they go quickly when confronted with my two pronged treatment of drinking huge amounts of water (to dilute the bacteria and make the pee feel less caustic) and large amounts of vitamin C (excess vitamin C is excreted in the urine, making it acidic. Vitamin C is also called ascorbic acid. The change in pH kills the bacteria. However, I think that it is possible that the cream is irritating my urethra and making it feel like I have an infection, or I have an infection and the steroid cream is slowing down the healing of the opening to my urethra.

Another possible complication is that my voice is a bit husky. I sang in a concert yesterday and in the tech rehearsal I coughed during my final high note on one of the songs. This is one of the known side effects of the steroid cream I’m using. Again I hope this is something that is mostly about the cold I had last week taking time to heal or something that will drop off when I am using the cream less frequently.

I need to research and build in a habit of doing everything I can think of that reduces inflammation in the body. Perhaps now that I know what is going on, I can manage it more globally, again reducing the need for the cream. I’m feeling pretty darn motivated.

Advertisements

6 comments on “The painless vulva miracle

  1. complicatedwaltz
    June 16, 2013

    Steroids can weaken the immune system because it lowers your white blood cell count. I doubt the little bit you’re using is making that much of a difference in that, though. Same goes with your voice- topical cream on a small area isn’t going beef you up. I wonder if the cream itself is irritating your urethral opening. Maybe avoid getting the cream on there? Have you tried a little hydrocortisone cream mixed with the steroid, for inflammation?

    • sworddancewarrior
      June 17, 2013

      I was thinking that too. I have been applying the ointment looking in a mirror and trying to stay away from the urethra opening. I had the same thought about the ointment causing hoarseness – how could a topical ointment do that? – however it is one of the known side effects for this brand/formulation of ointment, and the doctor did say it was extremely strong. She also said one month was completely safe, it’s more a long term use issue for the side effects. I may have to call her though, as I’m still having flare ups of significant inflammation a week later and of course the urethra thing. I wonder if I am using enough of the cream? They all said (doctor, pharmacist) to use it sparingly, which I have been doing, but maybe I’m going overboard. Don’t know. I’m taking cranberry pills and vitamin c and drinking cranberry juice as well, just in case it’s a urinary infection.

  2. Nop
    June 17, 2013

    Hey, great news! :^)

    In other news, I’d like to apologise to you in advance if you’re bothered by getting an influx of new readers, as I mentioned your blog to a close G+ friend, who linked to it publicly.

    • sworddancewarrior
      June 17, 2013

      Of course I don’t mind. The more readers the better. Thanks for spreading the word. 🙂

  3. kate1975
    June 18, 2013

    Hi,

    Great that it feels so wonderful. I am so happy for you. You are doing a good job of managing the issues that are arising. Good for you!

    Good and healing thoughts to you.

    Kate

    • sworddancewarrior
      June 20, 2013

      Thanks Kate! I am happy too.
      Good and healing thoughts to you too,
      SDW

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Enter your email address to subscribe to this blog and receive notifications of new posts by email automatically.

Join 153 other followers

Top Rated

Categories

SwordDanceWarrior on Twitter

%d bloggers like this: